Automorphism Towers of Extremal Groups.
Mathematische Zeitschrift, Tome 117 (1970), pp. 70-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__117_171408,
author = {James E. Roseblade and Andrew Rae},
title = {Automorphism {Towers} of {Extremal} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {70--75},
year = {1970},
volume = {117},
zbl = {0213.30101},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__117_171408/}
}
James E. Roseblade; Andrew Rae. Automorphism Towers of Extremal Groups.. Mathematische Zeitschrift, Tome 117 (1970), pp. 70-75. http://geodesic.mathdoc.fr/item/MZ_1970__117_171408/